# SDR ASAA0540318

- Difficulty date: June 26, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654653120
- Condition: Corroded
- Location: Fs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CORROSION AT BS 500B STRINGER 26-27 RT.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PIECES IAW 737-400 SRM 53-00-07 FIG 203.  (M)
